# SDR CALA9900330

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB110658
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN RT WING LEADING EDGE ACCESS PANEL NR 617CT.  THE PANEL WAS REPLACED IAW SRM 51-31-01.
